I have been on Nuva Ring for about 6 months now, with no problems or terrible side effects. I went for a gyno check up this morning and found out I have a mild bacterial infection, so my doctor gave me Vandazole and told me to use it once or twice a day. I asked her about the effects it might have on my nuva ring's efficacy, but she didn't really give me an answer.
My question is, will it decrease the efficacy? If so, is it a huge decrease? My boyfriend and I use always use condoms anyway, but I want to be sure in case the condom breaks. Also, because the gel goes right into the vagina, if it does decrease efficacy, will I have to rinse it off when my infection clears, to make sure the gel's not sticking around and decreasing the Nuva Ring's effects constantly?
Sorry about the barrage of questions, but I figure this would be good for future reference as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.